zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Tripled fixed point results in generalized metric spaces. (English) Zbl 1244.54085
Summary: We establish a tripled fixed point result for a mixed monotone mapping satisfying nonlinear contractions in ordered generalized metric spaces. Also, some examples are given to support our result.

MSC:
54H25Fixed-point and coincidence theorems in topological spaces
WorldCat.org
Full Text: DOI
References:
[1] L. Ćirić, M. Abbas, B. Damjanović, and R. Saadati, “Common fuzzy fixed point theorems in ordered metric spaces,” Mathematical and Computer Modelling, vol. 53, no. 9-10, pp. 1737-1741, 2011. · Zbl 1219.54043 · doi:10.1016/j.mcm.2010.12.050
[2] Y. J. Cho, R. Saadati, and S. Wang, “Common fixed point theorems on generalized distance in ordered cone metric spaces,” Computers & Mathematics with Applications, vol. 61, no. 4, pp. 1254-1260, 2011. · Zbl 1217.54041 · doi:10.1016/j.camwa.2011.01.004
[3] R. Saadati, S. M. Vaezpour, and Lj. B. Ćirića, “Generalized distance and some common fixed point theorems,” Journal of Computational Analysis and Applications, vol. 12, no. 1-A, pp. 157-162, 2010. · Zbl 1191.54043
[4] B. C. Dhage, “Generalized metric space and mapping with fixed point,” Bulletin of Calcutta Mathematical Society, vol. 84, pp. 329-336, 1992. · Zbl 0782.54037
[5] B. C. Dhage, “On generalized metric spaces and topological structure. II,” Pure and Applied Mathematika Sciences, vol. 40, no. 1-2, pp. 37-41, 1994. · Zbl 0869.54031
[6] B. C. Dhage, “A common fixed point principle in D-metric spaces,” Bulletin of the Calcutta Mathematical Society, vol. 91, no. 6, pp. 475-480, 1999. · Zbl 0951.54040
[7] B. C. Dhage, “Generalized metric spaces and topological structure. I,” Annalele Stintifice ale Universitatii Al.I. Cuza, vol. 46, no. 1, pp. 3-24, 2000. · Zbl 0995.54020
[8] Z. Mustafa and B. Sims, “Some remarks concerning D-metric spaces,” in Proceedings of the International Conference on Fixed Point Theory and Applications, pp. 189-198, Yokohama, Japan, 2004. · Zbl 1079.54017
[9] Z. Mustafa and B. Sims, “A new approach to generalized metric spaces,” Journal of Nonlinear and Convex Analysis, vol. 7, no. 2, pp. 289-297, 2006. · Zbl 1111.54025
[10] M. Abbas, A. R. Khan, and T. Nazir, “Coupled common fixed point results in two generalized metric spaces,” Applied Mathematics and Computation, vol. 217, no. 13, pp. 6328-6336, 2011. · Zbl 1210.54048 · doi:10.1016/j.amc.2011.01.006
[11] M. Abbas and B. E. Rhoades, “Common fixed point results for noncommuting mappings without continuity in generalized metric spaces,” Applied Mathematics and Computation, vol. 215, no. 1, pp. 262-269, 2009. · Zbl 1185.54037 · doi:10.1016/j.amc.2009.04.085
[12] H. Aydi, B. Damjanović, B. Samet, and W. Shatanawi, “Coupled fixed point theorems for nonlinear contractions in partially ordered G-metric spaces,” Mathematical and Computer Modelling, vol. 54, no. 9-10, pp. 2443-2450, 2011. · Zbl 1237.54043 · doi:10.1016/j.mcm.2011.05.059
[13] H. Aydi, W. Shatanawi, and C. Vetro, “On generalized weakly G-contraction mapping in G-metric spaces,” Computers & Mathematics with Applications, vol. 62, pp. 4222-4229, 2011. · Zbl 1236.54036
[14] H. Aydi, “A fixed point result involving a generalized weakly contractive condition in G-metric spaces,” Bulletin of Mathematical Analysis and Applications, vol. 3, no. 4, pp. 180-188, 2011. · Zbl 1314.47072
[15] H. Aydi, W. Shatanawi, and M. Postolache, “Coupled fixed point results for (\psi ,\varphi )-weakly contractive mappings in ordered G-metric spaces,” Computers & Mathematics with Applications, vol. 63, pp. 298-309, 2012. · Zbl 1238.54020
[16] H. Aydi, “A common fixed point of integral type contraction in generalized metric spaces,” Journal of Advanced Mathematical Studies, vol. 5, no. 1, pp. 111-117, 2012. · Zbl 1253.54034
[17] B. S. Choudhury and P. Maity, “Coupled fixed point results in generalized metric spaces,” Mathematical and Computer Modelling, vol. 54, no. 1-2, pp. 73-79, 2011. · Zbl 1225.54016 · doi:10.1016/j.mcm.2011.01.036
[18] Z. Mustafa, A new structure for generalized metric spaces with applications to fixed point theory, Ph.D. thesis, The University of Newcastle, Callaghan, Australia, 2005.
[19] Z. Mustafa, H. Obiedat, and F. Awawdeh, “Some fixed point theorem for mapping on complete G-metric spaces,” Fixed Point Theory and Applications, vol. 2008, Article ID 189870, 12 pages, 2008. · Zbl 1148.54336 · doi:10.1155/2008/189870 · eudml:54664
[20] Z. Mustafa and B. Sims, “Fixed point theorems for contractive mappings in complete G-metric spaces,” Fixed Point Theory and Applications, vol. 2009, Article ID 917175, 10 pages, 2009. · Zbl 1179.54067 · doi:10.1155/2009/917175 · eudml:45503
[21] Z. Mustafa, W. Shatanawi, and M. Bataineh, “Existence of fixed point results in G-metric spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2009, Article ID 283028, 10 pages, 2009. · Zbl 1179.54066 · doi:10.1155/2009/283028 · eudml:45716
[22] R. Saadati, S. M. Vaezpour, P. Vetro, and B. E. Rhoades, “Fixed point theorems in generalized partially ordered G-metric spaces,” Mathematical and Computer Modelling, vol. 52, no. 5-6, pp. 797-801, 2010. · Zbl 1202.54042 · doi:10.1016/j.mcm.2010.05.009
[23] W. Shatanawi, “Fixed point theory for contractive mappings satisfying \Phi -maps in G-metric spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 181650, 9 pages, 2010. · Zbl 1204.54039 · doi:10.1155/2010/181650 · eudml:232392
[24] W. Shatanawi, “Some fixed point theorems in ordered G-metric spaces and applications,” Abstract and Applied Analysis, vol. 2011, Article ID 126205, 11 pages, 2011. · Zbl 1217.54057 · doi:10.1155/2011/126205
[25] W. Shatanawi, “Coupled fixed point theorems in generalized metric spaces,” Hacettepe Journal of Mathematics and Statistics, vol. 40, no. 3, pp. 441-447, 2011. · Zbl 1230.54047
[26] N. Tahat, H. Aydi, E. Karapinar, and W. Shatanawi, “Common fixed points for single-valued and multi-valued maps satisfying a generalized contraction in G-metric spaces,” Fixed Point Theory and Applications, vol. 2012, 48 pages, 2012. · Zbl 1273.54078 · doi:10.1186/1687-1812-2012-48
[27] V. Berinde and M. Borcut, “Tripled fixed point theorems for contractive type mappings in partially ordered metric spaces,” Nonlinear Analysis A, vol. 74, no. 15, pp. 4889-4897, 2011. · Zbl 1225.54014 · doi:10.1016/j.na.2011.03.032
[28] V. Berinde and M. Borcut, “Tripled coincidence theorems for contractive type mappings in partially ordered metric spaces,” Applied Mathematics & Computation, vol. 218, no. 10, pp. 5929-5936, 2012. · Zbl 1262.54017
[29] B. Samet and C. Vetro, “Coupled fixed point, f-invariant set and fixed point of N-order,” Annals of Functional Analysis, vol. 1, no. 2, pp. 46-56, 2010. · Zbl 1214.54041 · emis:journals/AFA/AFA-tex_v1_n2_a5.pdf · eudml:225851
[30] J. Matkowski, “Fixed point theorems for mappings with a contractive iterate at a point,” Proceedings of the American Mathematical Society, vol. 62, no. 2, pp. 344-348, 1977. · Zbl 0349.54032 · doi:10.2307/2041041